Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Computing ribbon obstructions for colored knots

Tom 253 / 2021

Patricia Cahn, Alexandra Kjuchukova Fundamenta Mathematicae 253 (2021), 155-173 MSC: Primary 57M12; Secondary 57K10, 57N70. DOI: 10.4064/fm767-7-2020 Opublikowany online: 26 November 2020

Streszczenie

Kjuchukova’s $\varXi _p$ invariant gives a ribbon obstruction for Fox $p$-colored knots. The invariant is derived from dihedral branched covers of 4-manifolds, and can be used to calculate the signatures of these covers when singularities on the branching sets are present. In this note, we give an algorithm for evaluating $\varXi _p$ from a colored knot diagram, and compute a couple of examples.

Autorzy

  • Patricia CahnSmith College
    Clark Science Center
    44 College Lane
    Northampton, MA 01063, U.S.A.
    e-mail
  • Alexandra KjuchukovaMax Planck Institute for Mathematics
    Vivatsgasse 7
    53111 Bonn, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek